MAUDE Adverse Event Report: COOPERSURGICAL, INC. KOH-EFFICIENT,ARCH,4.0CM

COOPERSURGICAL, INC. KOH-EFFICIENT,ARCH,4.0CM
Model Number KC-ARCH-40
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersugical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
"when the uterine manipulator was removed by the surgeon it was noted to be apart.The blue plastic end was no longer attached.All pieces found and removed from the patient.Arch koh-efficient 4.0 broke intraoperatively." e-complaint- (b)(4).Koh-efficient arch 4-0cm kc-arch-40 e-complaint- (b)(4).
 
Event or Problem Description
When the uterine manipulator was removed by the surgeon it was noted to be apart.The blue plastic end was no longer attached.All pieces found and removed from the patient.Arch koh-efficient 4.0 broke intraoperatively.Koh-efficient arch 4-0cm kc-arch-40 e-(b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation: review dhr.Inspect returned samples.Analysis and findings: distribution history.The complaint product was manufactured at csi on 03/25/20 under work order (b)(4).Manufacturing record review.Dhr - 287842 was reviewed and no non-conformities were noted.Incoming inspection review.Incoming inspection record review not applicable to this product.Serv.History record.Service history record not applicable to this product.Hist.Complaint review.A review of the 2-year complaint history did show similar reported complaint condition.Product receipt.The complaint unit was returned 11/13/20.Vis.Eval.Visual examination of the complaint units revealed that the cup was detached from the sleeve.The unit, as returned, did not have the occluder attached present.It is confirmed that glue was applied during manufacture of the device, indicating that device was assembled appropriately.Functional.Eval.Complaint product was functionally evaluated and found not to function properly due to the cup being detached.Root cause no definitive root cause for this issue could be reliably determined at this time, with the information provided in the complaint.The returned device has a cup detached from the main body of the kc-arch, but visual inspection, including dhr review indicate that the product was manufactured appropriately.The returned product was missing the occluder.It is unknown how the product was used, however, from the complaint condition, a cup detachment may have been caused by handling of the device.The ifu (archkoh-ifu) mentions that the occluder needs to be deflated prior removal of device.It is unknown if the occluder was deflated during the removal, which could cause a cup detachment.To mitigate cup detachment, csi stafford has implemented 100% in process inspection of the product via bend test, followed by an aql qc inspection requiring the units also pass bend/pull test.Correction and/or corrective action.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.No further training required at this time.Was the complaint confirmed? yes.

Brand Name
KOH-EFFICIENT,ARCH,4.0CM
Common Device Name
KOH-EFFICIENT,ARCH,4.0CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10655695
Report Number1216677-2020-00229
Device Sequence Number13595969
Product Code HEW
UDI-Device Identifier00888937015171
UDI-Public888937015171
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2023
Device Model NumberKC-ARCH-40
Device Catalogue NumberKC-ARCH-40
Device Lot Number287842
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown